# SDR 02FDEA00566

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-200
- Aircraft serial: 22933
- Aircraft time: 20,544 hours, 13,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CHAFED AT BS 475, 2 INCHES ABOVE STR 21R.  REMOVED AND REPLACED SKIN PER SRM 53-30-3.
